Journal of Symbolic Logic

Review: Philippe de Rouilhan, Russell et le cercle des paradoxes

Newton C. A. da Costa and Otavio Bueno

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 64, Issue 4 (1999), 1845-1847.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183745970

JSTOR
links.jstor.org

Citation

da Costa, Newton C. A.; Bueno, Otavio. Review: Philippe de Rouilhan, Russell et le cercle des paradoxes. J. Symbolic Logic 64 (1999), no. 4, 1845--1847. https://projecteuclid.org/euclid.jsl/1183745970


Export citation